| Model Number |
10601 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: estimated based on aware date of (b)(6) 2020.
Event or Problem Description
It was reported the stent came off the balloon.A 4.00 x 12mm synergy ii drug-eluting stent was used.At an unknown timepoint, the stent came off of the balloon.